Change search
ReferencesLink to record
Permanent link

Direct link
A Dimension Spectrum for SLE Boundary Collisions
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2016 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 343, no 1, 273-298 p.Article in journal (Refereed) PublishedText
Abstract [en]

We consider chordal SLE curves for , where the intersection of the curve with the boundary is a random fractal of almost sure Hausdorff dimension . We study the random sets of points at which the curve collides with the real line at a specified "angle" and compute an almost sure dimension spectrum describing the metric size of these sets. We work with the forward SLE flow and a key tool in the analysis is Girsanov's theorem, which is used to study events on which moments concentrate. The two-point correlation estimates are proved using the direct method.

Place, publisher, year, edition, pages
Springer-Verlag New York, 2016. Vol. 343, no 1, 273-298 p.
National Category
Physical Sciences Mathematics
URN: urn:nbn:se:kth:diva-185344DOI: 10.1007/s00220-016-2587-xISI: 000372605100008ScopusID: 2-s2.0-84958779520OAI: diva2:921477
Knut and Alice Wallenberg FoundationSwedish Research Council

QC 20160420

Available from: 2016-04-20 Created: 2016-04-18 Last updated: 2016-04-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Viklund, Fredrik
By organisation
Mathematics (Div.)
In the same journal
Communications in Mathematical Physics
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link